Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from loose motion with burning sensation in anus. What could be the reason?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11305 Questions

default
Posted on Mon, 10 Dec 2012 in Digestion and Bowels
Question: Hi Dr. XXXXXXX

Good Afternoon. For the last 2 weeks I'm suffering from loose motions. motion is mostly watery. and for the last two days I'm having severe burning sensation in anus. I'm not able to sit also. Is this related to Piles or Amebeosis. Which specialist should I consult? Is there a quick relief for the pain? Thanks in advance for your help.

Thanks
XXXXXXX
doctor
Answered by Dr. Praveen Tayal 32 minutes later
Hello,
Thanks for posting your query.
What you seem to be having is 'chronic diarrhea' which is defined as loose stools (3 or more stools per day) that last for at least two weeks.

It looks like infectious diarrhea which may develop when you travel, after eating contaminated food or drinking contaminated water or unpasteurized milk.

You need to get blood, stool, urine tests and stool culture which may find the infection causing diarrhea. If these tests come out normal then other tests including X-rays or procedures such as colonoscopy or sigmoidoscopy may be needed.

Till that time, you may try the following
1. Take over the counter lactobacillus preparation and yoghurt with your meals.
2. Drink plenty of fluids, eat light, do not stay hungry but eat simple things like toast, porridge, cereals, crackers, banana, rice, etc.
3. Avoid dairy products, which can worsen diarrhea (due to a temporary state of lactose intolerance).
4. Drink more fluid (except milk or caffeinated beverages) to replace fluids lost by diarrhea.
The pain and burning sensation in the anus is likely to be due to local dermatitis. You can do sitz bath with warm water after putting potassium permanganate crystals.
Applying a local analgesic and steroid ointment like Shield ointment in and around anus will be helpful.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal 24 minutes later
Hi Dr. XXXXXXX

Thanks for your detailed reply.

Should I consult a General physician or Gaestrentologist?

Also is Sheild ointment the medicine name?

Thanks
XXXXXXX
doctor
Answered by Dr. Praveen Tayal 6 minutes later
Hello.
Thanks for writing again.
You can consult a gastroenterologist for a detailed evaluation.
Shield ointment is the name of the medicine which you can get over the counter at your nearest pharmacy.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Procedures
Medical Topics ,  

Recent questions on  Waterborne diseases

doctor1 MD

I want to make sure I am doing all I need to do. I have seen a PA twice and I am having an upper GI done this Thurs. with the follow up on Thanksgiving week. Symptoms: constant pain below the ribs and above the belly button, bloating, back pain and discomfort in front as well (always) as if I have a wide, belt that is positioned just below my ribs and above my belly button pulled tight, diarrhea, pain worse after eating, constantly getting up at night every two hours to go to restroom, often not being able to fall back asleep up to an hour, feels like a bowel movement should help but it doesn t, I m very thirsty always. Today walking, doing household chores has been painful. I weigh 210 pounds.

doctor1 MD

hi my name is jennifer and i m from the philippines,just wondering if you could help me out with my problem,re:u.t.i, it all started when i had a severe diarrhea late last year,but that problem was treated in singapore several times coz it kept coming back as well it was only late this year that it was ok already. my u.t.i was also treated in singapore several times this year,they gave me medications like vesicare and citravescent. but the infection still persist so we consulted doctors here in the philippines and they gave me bactrim,quinolone and zinnat. i finished my zinnat dose 2 weeks ago only and now i did a urine test again and results show reaction 5,specific gravity 1.010, negative for both protein albumin and glucose,rbc 0-1,pus 2-5,casts none,amorphous urates few,epithelial moderate and bacteria few..

doctor1 MD

iam 40 years old. For the last one year, iam noticing that a small stain on my under wear which appears to be pre ejaculate fluid - the clear egg white kind of substance. This usually seems to come out some time after I clear my bowels . I have problem with my bowel movement in the sense that I usually have to go to the loo twice or even thrice a day due to some kind of constipation or inability to pass the full stool at one go - I also have lot of gases in my stomach. Perhaps I exert too much to pass motion and maybe because of this , the preejaculate comes out . But this leaves my underwar dirty. How do I prevent this from happening. What medicines can I take

doctor1 MD

im feeling ill today - it has gradually increased throughout the day. I was out to dinner last night -- had a bit of red wine through a long dinner process.. had severe gas throughout the night and experiencing mild diarrhea that is VERY GREEN. symptoms worsen after eating.. I did not feel hung over this morning - but now feel like a truck hit me -- got a good head ache too -- I dont think I drank excessively - moderate.

doctor1 MD

Hello Sir, I was having Jaundice a month back, my bilirubin level was 5 at its XXXXXXX .on the 9th of November..was hospitalised for a week and then my bilirubin was 2..now it is 1.5..and also my sgpt and sgot are in its range.. I wanted to know...

doctor1 MD

My wife is pragnant. She is on 6th month. She is having disentry for last two days. Is it something worry about?

doctor1 MD

I was diagnosed having gastric flu , although I have got over most of the symptoms I still have dhyarea after 11 days is this normal